Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 130, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jul 28, 2014, 12:28 AM CDT for Grundy County, Tennessee. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 28, 2014, 12:28 AM CDT (05:28 UTC)
- Expired
- Jul 28, 2014, 1:00 AM CDT
- In force
- 32 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
County Grundy County, TN
The radar
The Northeast Alabama radar (KHTX), 66 km from the middle of the area, began a volume at 05:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 5.5 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3837 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1139 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 116 m²/s²
- 0-3 km storm-relative helicity
- 171 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 10.2
The text
As transmitted, in the capitals the NWS used until 2016.
430
WUUS54 KOHX 280528
SVROHX
TNC061-280600-
/O.NEW.KOHX.SV.W.0130.140728T0528Z-140728T0600Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1228 AM CDT MON JUL 28 2014
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN GRUNDY COUNTY IN MIDDLE TENNESSEE...
* UNTIL 100 AM CDT
* AT 1226 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THE STORM WAS NEAR GRUETLI-LAAGER...MOVING SOUTHEAST AT
45 MPH.
* LOCATIONS IMPACTED INCLUDE...
PALMER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS SEVERE
THUNDERSTORM. MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3541 8580 3549 8554 3544 8553 3540 8548
3539 8548 3536 8550 3534 8554 3531 8556
3530 8563 3530 8566 3529 8568
TIME...MOT...LOC 0528Z 308DEG 40KT 3538 8558
$$
AL2 follow-up statements
494
WWUS54 KOHX 280541
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1241 AM CDT MON JUL 28 2014
TNC061-280600-
/O.CON.KOHX.SV.W.0130.000000T0000Z-140728T0600Z/
GRUNDY TN-
1241 AM CDT MON JUL 28 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR CENTRAL GRUNDY COUNTY...
AT 1239 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR PALMER...MOVING SOUTHEAST AT 20
MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME EASTERN GRUNDY COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS SEVERE
THUNDERSTORM. MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3541 8580 3545 8559 3544 8553 3540 8548
3539 8548 3536 8550 3534 8554 3531 8556
3530 8563 3530 8566 3529 8568
TIME...MOT...LOC 0541Z 308DEG 19KT 3534 8554
$$
AL466
WWUS54 KOHX 280551
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1251 AM CDT MON JUL 28 2014
TNC061-280601-
/O.EXP.KOHX.SV.W.0130.000000T0000Z-140728T0600Z/
GRUNDY TN-
1251 AM CDT MON JUL 28 2014
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL GRUNDY COUNTY HAS
EXPIRED...
THE STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE COUNTY.
ALTHOUGH STRONG STORMS REMAIN IN THE AREA...THE WARNING WILL BE
ALLOWED TO EXPIRE.
LAT...LON 3541 8580 3545 8559 3544 8553 3540 8548
3539 8548 3536 8550 3534 8554 3531 8556
3530 8563 3530 8566 3529 8568
TIME...MOT...LOC 0551Z 308DEG 19KT 3531 8549
$$
ALWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 11:54 PM CDT, 34 minutes earlier.
Area forecast discussion, Jul 27, 11:54 PM CDT, 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1154 PM CDT SUN JUL 27 2014 .UPDATE... 06Z TAF DISCUSSION. && .AVIATION... SHRA/TSRA HAVE MOVED SOUTH OF AIRPORTS WITH SKIES RAPIDLY CLEARING NORTH OF THE ACTIVITY. EXPECT SKC MUCH OF THE REST OF THE NIGHT AT CKV/BNA AND IN A FEW HOURS AT CSV. WITH SIGNIFICANT RAINFALL AND SKIES CLEARING AT CSV...COULD SEE SOME PATCHY FOG DEVELOPMENT BEFORE NORTHWEST WINDS KICK IN BEHIND THE FRONT MONDAY MORNING. SOME STRATOCU FORMATION POSSIBLE ON MONDAY AT ALL AIRPORTS...BUT VFR CONDITIONS ANTICIPATED WITH GUSTY NORTHWEST WINDS. SHAMBURGER && .PREV DISCUSSION... /ISSUED 623 PM CDT SUN JUL 27 2014/ UPDATE...FOR 00Z AVIATION FORECASTS. AVIATION...BELIEVE SCATTERED THUNDERSTORMS WILL BECOME MORE PRONOUNCED IN THE CSV VICINITY BTWN 03Z AND 05Z, AS SFC COLD FRONT PUSHES INTO THAT AREA. EXPECT MAINLY JUST ISOLATED STORMS FURTHER WEST TOWARD BNA AND CKV. OF COURSE, IF A TSTM MOVES ACROSS ANY OF THE AREA TERMINALS TONIGHT YOU CAN EXPECT A BRIEF PERIOD OF MVFR, AND POSSIBLY IFR, CONDITIONS. OTHERWISE, LOOK FOR VFR THROUGH THE FORECAST PERIOD. GUSTY WEST SFC WINDS ARE FORECAST THROUGH THIS EVENING, AHEAD OF THE FRONT, DIMINISHING AND BECOMING NORTHWESTERLY OVERNIGHT. HOWEVER, NORTHWEST SFC WINDS WILL BECOME GUSTY ONCE AGAIN DURING THE DAYLIGHT HOURS, WITH OCCASIONAL GUSTS TO NR 20 KTS. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 55
Hazardous weather outlook, Jul 28, 12:18 AM CDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 1218 AM CDT MON JUL 28 2014 TNZ005>011-023>034-056>066-075-077>080-093>095-290030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 1218 AM CDT MON JUL 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...OVERNIGHT. STRONG THUNDERSTORMS WILL CONTINUE ACROSS SOUTHERN MIDDLE TENNESSEE THROUGH THE OVERNIGHT HOURS. GUSTY WINDS WILL BE THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. AL
In the hours before
Special weather statement, Jul 27, 11:43 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1143 PM CDT SUN JUL 27 2014
TNZ078>080-280530-
GRUNDY-VAN BUREN-WARREN-
1143 PM CDT SUN JUL 27 2014
...SIGNIFICANT WEATHER ADVISORY FOR GRUNDY...VAN BUREN AND WARREN
COUNTIES...
AT 1139 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES
SOUTH OF SPENCER TO 11 MILES SOUTH OF MCMINNVILLE TO 10 MILES
NORTHEAST OF MANCHESTER...MOVING SOUTHEAST AT 50 MPH.
SOME LOCATIONS IN THE PATH INCLUDE VIOLA...MORRISON...BEERSHEBA
SPRINGS...ALTAMONT...COALMONT...GRUETLI-LAAGER AND PALMER.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.
LAT...LON 3526 8571 3551 8588 3554 8588 3556 8593
3571 8600 3573 8599 3567 8532 3554 8546
3553 8559 3549 8553 3544 8553 3539 8548
3531 8556 3530 8566 3528 8570
27Local storm report, Jul 27, 11:50 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1150 PM CDT SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM TSTM WND DMG 3 NE SMITHVILLE 35.98N 85.78W
07/27/2014 DE KALB TN 911 CALL CENTER
NUMEROUS TREES DOWN ACROSS ROADWAYS IN AREA OF
COOKEVILLE HIGHWAY AND PINE GROVE ROAD WITH SEVERAL
HOMES DAMAGED. EMA CURRENTLY ASSESSING DAMAGE IN AREA.
&&
EVENT NUMBER OHX1400509
SHAMBURGERLocal storm report, Jul 27, 11:58 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1158 PM CDT SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 PM HAIL 9 ENE CELINA 36.59N 85.34W
07/27/2014 M0.88 INCH CLAY TN PUBLIC
DIME TO NICKEL SIZED HAIL AT WILLOW GROVE REC AREA
0533 PM TSTM WND DMG 6 WSW JAMESTOWN 36.40N 85.04W
07/27/2014 FENTRESS TN 911 CALL CENTER
TREES AND POWER LINES DOWN SW AND SOUTH OF JAMESTOWN
0539 PM HAIL JAMESTOWN 36.43N 84.94W
07/27/2014 E1.00 INCH FENTRESS TN 911 CALL CENTER
QUARTER SIZE HAIL REPORTED BY 911 CENTER AND TRAINED
SPOTTER IN JAMESTOWN
0540 PM TSTM WND DMG 1 SE JAMESTOWN 36.42N 84.92W
07/27/2014 FENTRESS TN BROADCAST MEDIA
TREE FELL ONTO A HOUSE AND CAR ON OLD ALLARDT ROAD JUST
SOUTHEAST OF JAMESTOWN
0542 PM TSTM WND DMG JAMESTOWN 36.43N 84.94W
07/27/2014 FENTRESS TN TRAINED SPOTTER
TREE DOWN AND POWER OUTAGE ON BRIAR AVE.
0813 PM HAIL PORTLAND 36.59N 86.52W
07/27/2014 M0.70 INCH SUMNER TN TRAINED SPOTTER
AT HWY 52 AND BAGGS ROAD IN THE DRAKEWOOD AREA.
0820 PM HAIL PORTLAND 36.59N 86.52W
07/27/2014 E0.70 INCH SUMNER TN TWITTER
DIME SIZE HAIL REPORTED NEAR PORTLAND AIRPORT VIA
TSPOTTER
0825 PM TSTM WND DMG 7 SW WESTMORELAND 36.48N 86.32W
07/27/2014 SUMNER TN 911 CALL CENTER
TREE DOWN AT HIGHWAY 31 AND GIFFORD LANE IN BETHPAGE
0840 PM TSTM WND DMG 1 SW WESTMORELAND 36.55N 86.26W
07/27/2014 SUMNER TN 911 CALL CENTER
TREE DOWN ON JOHNNY SPEARS ROAD
0845 PM TSTM WND DMG ADAMS 36.58N 87.07W
07/27/2014 ROBERTSON TN FACEBOOK
THREE TREES DOWN IN YARD OF HOME IN ADAMS
0845 PM TSTM WND DMG WHITE HOUSE 36.46N 86.67W
07/27/2014 ROBERTSON TN FACEBOOK
A TREE WAS REPORTED DOWN AS WELL AS A SMALL FLAG POLE
IN WHITE HOUSE.
0850 PM TSTM WND DMG 7 SW SPRINGFIELD 36.44N 86.97W
07/27/2014 ROBERTSON TN 911 CALL CENTER
TREE DOWN IN COOPERTOWN
0915 PM TSTM WND DMG 4 W GOODLETTSVILLE 36.33N 86.78W
07/27/2014 DAVIDSON TN EMERGENCY MNGR
TREE DOWN ON LICKTON PIKE
0920 PM HAIL 2 SW GALLATIN 36.36N 86.48W
07/27/2014 E0.88 INCH SUMNER TN TRAINED SPOTTER
0925 PM TSTM WND DMG 2 E GREEN HILL 36.24N 86.54W
07/27/2014 WILSON TN AMATEUR RADIO
TREE DOWN ON GREENHILL ROAD AT WINDTREE TRACE BLOCKING
THE ROADWAY
0925 PM TSTM WND DMG 1 WSW GREEN HILL 36.23N 86.58W
07/27/2014 WILSON TN EMERGENCY MNGR
TREE DOWN BLOCKING HUNTERS CROSSING DRIVE
0927 PM TSTM WND DMG 6 SSE GALLATIN 36.30N 86.42W
07/27/2014 WILSON TN EMERGENCY MNGR
TREE DOWN AT THE INTERSECTION OF ESTES ROAD AND LUCHAN
ROAD. THE TREE WAS BLOCKING THE ROADWAY.
0927 PM TSTM WND DMG 6 SSE GALLATIN 36.30N 86.43W
07/27/2014 WILSON TN EMERGENCY MNGR
A TREE WAS BLOCKING THE ROADWAY AT BRADSHAW ROAD AND NW
WILLIAMS ROAD.
0930 PM TSTM WND DMG 4 NNE LEBANON 36.25N 86.29W
07/27/2014 WILSON TN 911 CALL CENTER
TREE DOWN ACROSS OLD HUNTERS POINT PIKE BLOCKING THE
ROADWAY
0935 PM LIGHTNING 1 SSE LAKEWOOD 36.23N 86.63W
07/27/2014 DAVIDSON TN EMERGENCY MNGR
HOUSE STRUCK BY LIGHTNING AT 1625 STOKLEY LANE WITH
POWER OUTAGES IN AREA
0935 PM TSTM WND DMG LEBANON 36.21N 86.32W
07/27/2014 WILSON TN EMERGENCY MNGR
POWER LINES DOWN ON HILL STREET IN LEBANON
0940 PM TSTM WND DMG 3 SW MADISON 36.23N 86.74W
07/27/2014 DAVIDSON TN FACEBOOK
A TREE WAS SNAPPED AND FELL ONTO A CARPORT BADLY
DAMAGING THE CARPORT AND THE TWO CARS UNDER IT.
0940 PM LIGHTNING 2 ENE GREEN HILL 36.25N 86.54W
07/27/2014 WILSON TN EMERGENCY MNGR
BARN STRUCK BY LIGHTNING ON MAGNOLIA ESTATES BLVD IN
MOUNT JULIET. ONLY MINOR DAMAGE.
0940 PM LIGHTNING 2 NE GREEN HILL 36.25N 86.55W
07/27/2014 WILSON TN EMERGENCY MNGR
HOUSE STRUCK BY LIGHTNING ON HIDDEN RIDGE CIRCLE IN
MOUNT JULIET. ONLY MINOR DAMAGE.
0945 PM TSTM WND DMG N COOKEVILLE 36.16N 85.51W
07/27/2014 PUTNAM TN FACEBOOK
TREE FELL ON POWER LINES IN NORTH COOKEVILLE
0950 PM TSTM WND DMG 1 SE HERMITAGE 36.19N 86.61W
07/27/2014 DAVIDSON TN EMERGENCY MNGR
TREE DOWN AT CHANDLER ROAD AND OLD LEBANON DIRT ROAD IN
HERMITAGE
1000 PM TSTM WND DMG JAMESTOWN 36.43N 84.94W
07/27/2014 FENTRESS TN EMERGENCY MNGR
MOST OF FENTRESS COUNTY WITHOUT POWER AND NUMEROUS
TREES DOWN BLOCKING ROADWAYS
1000 PM TSTM WND DMG WATERTOWN 36.10N 86.14W
07/27/2014 WILSON TN 911 CALL CENTER
TREE FELL ONTO A HOUSE AND CAR ON CORNWELL AVENUE IN
WATERTOWN CAUSING SIGNIFICANT DAMAGE
1010 PM TSTM WND DMG 3 NE SMITHVILLE 35.98N 85.78W
07/27/2014 DE KALB TN 911 CALL CENTER
NUMEROUS TREES DOWN ACROSS ROADWAYS IN AREA OF
COOKEVILLE HIGHWAY AND PINE GROVE ROAD WITH SEVERAL
HOMES DAMAGED. EMA CURRENTLY ASSESSING DAMAGE IN AREA.
1015 PM TSTM WND DMG 4 SSW ANTIOCH 36.00N 86.69W
07/27/2014 DAVIDSON TN EMERGENCY MNGR
TREE DOWN IN JACKSON VALLEY SUBDIVISION
1020 PM TSTM WND DMG 8 W SPARTA 35.94N 85.61W
07/27/2014 WHITE TN AMATEUR RADIO
TREES DOWN ACROSS THE 2600 BLOCK OF OAK GROVE ROAD
1030 PM HAIL SPARTA 35.93N 85.47W
07/27/2014 E0.88 INCH WHITE TN EMERGENCY MNGR
DIME TO NICKEL SIZE HAIL WITH POWER OUTAGES IN SPARTA
1030 PM TSTM WND DMG SPARTA 35.93N 85.47W
07/27/2014 WHITE TN EMERGENCY MNGR
A FEW TREES BLOWN DOWN ACROSS WHITE COUNTY
1030 PM TSTM WND DMG SPARTA 35.93N 85.47W
07/27/2014 WHITE TN AMATEUR RADIO
SEVERAL TREES WERE REPORTED DOWN AT TERRACE DRIVE AND
CEDAR LANE IN SPARTA.
1045 PM TSTM WND DMG 7 E SPARTA 35.94N 85.35W
07/27/2014 WHITE TN AMATEUR RADIO
TREES DOWN ACROSS CROSSVILLE HIGHWAY
&&
EVENT NUMBER OHX1400475 OHX1400477 OHX1400476 OHX1400479 OHX1400478
OHX1400480 OHX1400481 OHX1400483 OHX1400482 OHX1400491 OHX1400508
OHX1400484 OHX1400486 OHX1400485 OHX1400495 OHX1400505 OHX1400498
OHX1400499 OHX1400496 OHX1400488 OHX1400506 OHX1400494 OHX1400503
OHX1400504 OHX1400507 OHX1400487 OHX1400493 OHX1400497 OHX1400509
OHX1400489 OHX1400500 OHX1400490 OHX1400492 OHX1400502 OHX1400501
SHAMBURGERLocal storm report, Jul 28, 12:01 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1201 AM CDT MON JUL 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM TSTM WND DMG 2 SSW BON AQUA 35.92N 87.35W
07/27/2014 HICKMAN TN FACEBOOK
TREE DOWN ON HOUSE IN LYLES
&&
EVENT NUMBER OHX1400510
SHAMBURGERLocal storm report, Jul 28, 12:10 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1210 AM CDT MON JUL 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 PM HAIL 9 ENE CELINA 36.59N 85.34W
07/27/2014 M0.88 INCH CLAY TN PUBLIC
DIME TO NICKEL SIZED HAIL AT WILLOW GROVE REC AREA
0533 PM TSTM WND DMG 6 WSW JAMESTOWN 36.40N 85.04W
07/27/2014 FENTRESS TN 911 CALL CENTER
TREES AND POWER LINES DOWN SW AND SOUTH OF JAMESTOWN
0539 PM HAIL JAMESTOWN 36.43N 84.94W
07/27/2014 E1.00 INCH FENTRESS TN 911 CALL CENTER
QUARTER SIZE HAIL REPORTED BY 911 CENTER AND TRAINED
SPOTTER IN JAMESTOWN
0540 PM TSTM WND DMG 1 SE JAMESTOWN 36.42N 84.92W
07/27/2014 FENTRESS TN BROADCAST MEDIA
TREE FELL ONTO A HOUSE AND CAR ON OLD ALLARDT ROAD JUST
SOUTHEAST OF JAMESTOWN
0542 PM TSTM WND DMG JAMESTOWN 36.43N 84.94W
07/27/2014 FENTRESS TN TRAINED SPOTTER
TREE DOWN AND POWER OUTAGE ON BRIAR AVE.
0813 PM HAIL PORTLAND 36.59N 86.52W
07/27/2014 M0.70 INCH SUMNER TN TRAINED SPOTTER
AT HWY 52 AND BAGGS ROAD IN THE DRAKEWOOD AREA.
0820 PM HAIL PORTLAND 36.59N 86.52W
07/27/2014 E0.70 INCH SUMNER TN TWITTER
DIME SIZE HAIL REPORTED NEAR PORTLAND AIRPORT VIA
TSPOTTER
0825 PM TSTM WND DMG 7 SW WESTMORELAND 36.48N 86.32W
07/27/2014 SUMNER TN 911 CALL CENTER
TREE DOWN AT HIGHWAY 31 AND GIFFORD LANE IN BETHPAGE
0840 PM TSTM WND DMG 1 SW WESTMORELAND 36.55N 86.26W
07/27/2014 SUMNER TN 911 CALL CENTER
TREE DOWN ON JOHNNY SPEARS ROAD
0845 PM TSTM WND DMG ADAMS 36.58N 87.07W
07/27/2014 ROBERTSON TN FACEBOOK
THREE TREES DOWN IN YARD OF HOME IN ADAMS
0845 PM TSTM WND DMG WHITE HOUSE 36.46N 86.67W
07/27/2014 ROBERTSON TN FACEBOOK
A TREE WAS REPORTED DOWN AS WELL AS A SMALL FLAG POLE
IN WHITE HOUSE.
0850 PM TSTM WND DMG 7 SW SPRINGFIELD 36.44N 86.97W
07/27/2014 ROBERTSON TN 911 CALL CENTER
TREE DOWN IN COOPERTOWN
0915 PM TSTM WND DMG 4 W GOODLETTSVILLE 36.33N 86.78W
07/27/2014 DAVIDSON TN EMERGENCY MNGR
TREE DOWN ON LICKTON PIKE
0920 PM HAIL 2 SW GALLATIN 36.36N 86.48W
07/27/2014 E0.88 INCH SUMNER TN TRAINED SPOTTER
0925 PM TSTM WND DMG 2 E GREEN HILL 36.24N 86.54W
07/27/2014 WILSON TN AMATEUR RADIO
TREE DOWN ON GREENHILL ROAD AT WINDTREE TRACE BLOCKING
THE ROADWAY
0925 PM TSTM WND DMG 1 WSW GREEN HILL 36.23N 86.58W
07/27/2014 WILSON TN EMERGENCY MNGR
TREE DOWN BLOCKING HUNTERS CROSSING DRIVE
0927 PM TSTM WND DMG 6 SSE GALLATIN 36.30N 86.42W
07/27/2014 WILSON TN EMERGENCY MNGR
TREE DOWN AT THE INTERSECTION OF ESTES ROAD AND LUCHAN
ROAD. THE TREE WAS BLOCKING THE ROADWAY.
0927 PM TSTM WND DMG 6 SSE GALLATIN 36.30N 86.43W
07/27/2014 WILSON TN EMERGENCY MNGR
A TREE WAS BLOCKING THE ROADWAY AT BRADSHAW ROAD AND NW
WILLIAMS ROAD.
0930 PM TSTM WND DMG 4 NNE LEBANON 36.25N 86.29W
07/27/2014 WILSON TN 911 CALL CENTER
TREE DOWN ACROSS OLD HUNTERS POINT PIKE BLOCKING THE
ROADWAY
0935 PM LIGHTNING 1 SSE LAKEWOOD 36.23N 86.63W
07/27/2014 DAVIDSON TN EMERGENCY MNGR
HOUSE STRUCK BY LIGHTNING AT 1625 STOKLEY LANE WITH
POWER OUTAGES IN AREA
0935 PM TSTM WND DMG LEBANON 36.21N 86.32W
07/27/2014 WILSON TN EMERGENCY MNGR
POWER LINES DOWN ON HILL STREET IN LEBANON
0940 PM TSTM WND DMG 3 SW MADISON 36.23N 86.74W
07/27/2014 DAVIDSON TN FACEBOOK
A TREE WAS SNAPPED AND FELL ONTO A CARPORT BADLY
DAMAGING THE CARPORT AND THE TWO CARS UNDER IT.
0940 PM LIGHTNING 2 ENE GREEN HILL 36.25N 86.54W
07/27/2014 WILSON TN EMERGENCY MNGR
BARN STRUCK BY LIGHTNING ON MAGNOLIA ESTATES BLVD IN
MOUNT JULIET. ONLY MINOR DAMAGE.
0940 PM LIGHTNING 2 NE GREEN HILL 36.25N 86.55W
07/27/2014 WILSON TN EMERGENCY MNGR
HOUSE STRUCK BY LIGHTNING ON HIDDEN RIDGE CIRCLE IN
MOUNT JULIET. ONLY MINOR DAMAGE.
0945 PM TSTM WND DMG N COOKEVILLE 36.16N 85.51W
07/27/2014 PUTNAM TN FACEBOOK
TREE FELL ON POWER LINES IN NORTH COOKEVILLE
0950 PM TSTM WND DMG 1 SE HERMITAGE 36.19N 86.61W
07/27/2014 DAVIDSON TN EMERGENCY MNGR
TREE DOWN AT CHANDLER ROAD AND OLD LEBANON DIRT ROAD IN
HERMITAGE
1000 PM TSTM WND DMG JAMESTOWN 36.43N 84.94W
07/27/2014 FENTRESS TN EMERGENCY MNGR
MOST OF FENTRESS COUNTY WITHOUT POWER AND NUMEROUS
TREES DOWN BLOCKING ROADWAYS
1000 PM TSTM WND DMG WATERTOWN 36.10N 86.14W
07/27/2014 WILSON TN 911 CALL CENTER
TREE FELL ONTO A HOUSE AND CAR ON CORNWELL AVENUE IN
WATERTOWN CAUSING SIGNIFICANT DAMAGE
1010 PM TSTM WND DMG 3 NE SMITHVILLE 35.98N 85.78W
07/27/2014 DE KALB TN 911 CALL CENTER
NUMEROUS TREES DOWN ACROSS ROADWAYS IN AREA OF
COOKEVILLE HIGHWAY AND PINE GROVE ROAD WITH SEVERAL
HOMES DAMAGED. EMA CURRENTLY ASSESSING DAMAGE IN AREA.
1015 PM TSTM WND DMG 4 SSW ANTIOCH 36.00N 86.69W
07/27/2014 DAVIDSON TN EMERGENCY MNGR
TREE DOWN IN JACKSON VALLEY SUBDIVISION
1020 PM TSTM WND DMG 8 W SPARTA 35.94N 85.61W
07/27/2014 WHITE TN AMATEUR RADIO
TREES DOWN ACROSS THE 2600 BLOCK OF OAK GROVE ROAD
1020 PM TSTM WND DMG 2 SSW BON AQUA 35.92N 87.35W
07/27/2014 HICKMAN TN FACEBOOK
TREE DOWN ON HOUSE IN LYLES
1030 PM HAIL SPARTA 35.93N 85.47W
07/27/2014 E0.88 INCH WHITE TN EMERGENCY MNGR
DIME TO NICKEL SIZE HAIL WITH POWER OUTAGES IN SPARTA
1030 PM TSTM WND DMG SPARTA 35.93N 85.47W
07/27/2014 WHITE TN EMERGENCY MNGR
A FEW TREES BLOWN DOWN ACROSS WHITE COUNTY
1030 PM TSTM WND DMG SPARTA 35.93N 85.47W
07/27/2014 WHITE TN AMATEUR RADIO
SEVERAL TREES WERE REPORTED DOWN AT TERRACE DRIVE AND
CEDAR LANE IN SPARTA.
1045 PM TSTM WND DMG 7 E SPARTA 35.94N 85.35W
07/27/2014 WHITE TN AMATEUR RADIO
TREES DOWN ACROSS CROSSVILLE HIGHWAY
&&
EVENT NUMBER OHX1400475 OHX1400477 OHX1400476 OHX1400479 OHX1400478
OHX1400480 OHX1400481 OHX1400483 OHX1400482 OHX1400491 OHX1400508
OHX1400484 OHX1400486 OHX1400485 OHX1400495 OHX1400505 OHX1400498
OHX1400499 OHX1400496 OHX1400488 OHX1400506 OHX1400494 OHX1400503
OHX1400504 OHX1400507 OHX1400487 OHX1400493 OHX1400497 OHX1400509
OHX1400489 OHX1400500 OHX1400510 OHX1400490 OHX1400492 OHX1400502
OHX1400501
SHAMBURGERLocal storm report, Jul 28, 12:12 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1212 AM CDT MON JUL 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 PM HAIL 9 ENE CELINA 36.59N 85.34W
07/27/2014 M0.88 INCH CLAY TN PUBLIC
DIME TO NICKEL SIZED HAIL AT WILLOW GROVE REC AREA
0533 PM TSTM WND DMG 6 WSW JAMESTOWN 36.40N 85.04W
07/27/2014 FENTRESS TN 911 CALL CENTER
TREES AND POWER LINES DOWN SW AND SOUTH OF JAMESTOWN
0539 PM HAIL JAMESTOWN 36.43N 84.94W
07/27/2014 E1.00 INCH FENTRESS TN 911 CALL CENTER
QUARTER SIZE HAIL REPORTED BY 911 CENTER AND TRAINED
SPOTTER IN JAMESTOWN
0540 PM TSTM WND DMG 1 SE JAMESTOWN 36.42N 84.92W
07/27/2014 FENTRESS TN BROADCAST MEDIA
TREE FELL ONTO A HOUSE AND CAR ON OLD ALLARDT ROAD JUST
SOUTHEAST OF JAMESTOWN
0542 PM TSTM WND DMG JAMESTOWN 36.43N 84.94W
07/27/2014 FENTRESS TN TRAINED SPOTTER
TREE DOWN AND POWER OUTAGE ON BRIAR AVE.
0813 PM HAIL PORTLAND 36.59N 86.52W
07/27/2014 M0.70 INCH SUMNER TN TRAINED SPOTTER
AT HWY 52 AND BAGGS ROAD IN THE DRAKEWOOD AREA.
0820 PM HAIL PORTLAND 36.59N 86.52W
07/27/2014 E0.70 INCH SUMNER TN TWITTER
DIME SIZE HAIL REPORTED NEAR PORTLAND AIRPORT VIA
TSPOTTER
0825 PM TSTM WND DMG 7 SW WESTMORELAND 36.48N 86.32W
07/27/2014 SUMNER TN 911 CALL CENTER
TREE DOWN AT HIGHWAY 31 AND GIFFORD LANE IN BETHPAGE
0840 PM TSTM WND DMG 1 SW WESTMORELAND 36.55N 86.26W
07/27/2014 SUMNER TN 911 CALL CENTER
TREE DOWN ON JOHNNY SPEARS ROAD
0845 PM TSTM WND DMG ADAMS 36.58N 87.07W
07/27/2014 ROBERTSON TN FACEBOOK
THREE TREES DOWN IN YARD OF HOME IN ADAMS
0845 PM TSTM WND DMG WHITE HOUSE 36.46N 86.67W
07/27/2014 ROBERTSON TN FACEBOOK
A TREE WAS REPORTED DOWN AS WELL AS A SMALL FLAG POLE
IN WHITE HOUSE.
0850 PM TSTM WND DMG 7 SW SPRINGFIELD 36.44N 86.97W
07/27/2014 ROBERTSON TN 911 CALL CENTER
TREE DOWN IN COOPERTOWN
0915 PM TSTM WND DMG 4 W GOODLETTSVILLE 36.33N 86.78W
07/27/2014 DAVIDSON TN EMERGENCY MNGR
TREE DOWN ON LICKTON PIKE
0920 PM HAIL 2 SW GALLATIN 36.36N 86.48W
07/27/2014 E0.88 INCH SUMNER TN TRAINED SPOTTER
0925 PM TSTM WND DMG 2 E GREEN HILL 36.24N 86.54W
07/27/2014 WILSON TN AMATEUR RADIO
TREE DOWN ON GREENHILL ROAD AT WINDTREE TRACE BLOCKING
THE ROADWAY
0925 PM TSTM WND DMG 1 WSW GREEN HILL 36.23N 86.58W
07/27/2014 WILSON TN EMERGENCY MNGR
TREE DOWN BLOCKING HUNTERS CROSSING DRIVE
0927 PM TSTM WND DMG 6 SSE GALLATIN 36.30N 86.42W
07/27/2014 WILSON TN EMERGENCY MNGR
TREE DOWN AT THE INTERSECTION OF ESTES ROAD AND LUCHAN
ROAD. THE TREE WAS BLOCKING THE ROADWAY.
0927 PM TSTM WND DMG 6 SSE GALLATIN 36.30N 86.43W
07/27/2014 WILSON TN EMERGENCY MNGR
A TREE WAS BLOCKING THE ROADWAY AT BRADSHAW ROAD AND NW
WILLIAMS ROAD.
0930 PM TSTM WND DMG 4 NNE LEBANON 36.25N 86.29W
07/27/2014 WILSON TN 911 CALL CENTER
TREE DOWN ACROSS OLD HUNTERS POINT PIKE BLOCKING THE
ROADWAY
0935 PM LIGHTNING 1 SSE LAKEWOOD 36.23N 86.63W
07/27/2014 DAVIDSON TN EMERGENCY MNGR
HOUSE STRUCK BY LIGHTNING AT 1625 STOKLEY LANE WITH
POWER OUTAGES IN AREA
0935 PM TSTM WND DMG LEBANON 36.21N 86.32W
07/27/2014 WILSON TN EMERGENCY MNGR
POWER LINES DOWN ON HILL STREET IN LEBANON
0940 PM TSTM WND DMG 3 SW MADISON 36.23N 86.74W
07/27/2014 DAVIDSON TN FACEBOOK
A TREE WAS SNAPPED AND FELL ONTO A CARPORT BADLY
DAMAGING THE CARPORT AND THE TWO CARS UNDER IT.
0940 PM LIGHTNING 2 ENE GREEN HILL 36.25N 86.54W
07/27/2014 WILSON TN EMERGENCY MNGR
BARN STRUCK BY LIGHTNING ON MAGNOLIA ESTATES BLVD IN
MOUNT JULIET. ONLY MINOR DAMAGE.
0940 PM LIGHTNING 2 NE GREEN HILL 36.25N 86.55W
07/27/2014 WILSON TN EMERGENCY MNGR
HOUSE STRUCK BY LIGHTNING ON HIDDEN RIDGE CIRCLE IN
MOUNT JULIET. ONLY MINOR DAMAGE.
0945 PM TSTM WND DMG N COOKEVILLE 36.16N 85.51W
07/27/2014 PUTNAM TN FACEBOOK
TREE FELL ON POWER LINES IN NORTH COOKEVILLE
0950 PM TSTM WND DMG 1 SE HERMITAGE 36.19N 86.61W
07/27/2014 DAVIDSON TN EMERGENCY MNGR
TREE DOWN AT CHANDLER ROAD AND OLD LEBANON DIRT ROAD IN
HERMITAGE
1000 PM TSTM WND DMG JAMESTOWN 36.43N 84.94W
07/27/2014 FENTRESS TN EMERGENCY MNGR
MOST OF FENTRESS COUNTY WITHOUT POWER AND NUMEROUS
TREES DOWN BLOCKING ROADWAYS
1000 PM TSTM WND DMG WATERTOWN 36.10N 86.14W
07/27/2014 WILSON TN 911 CALL CENTER
TREE FELL ONTO A HOUSE AND CAR ON CORNWELL AVENUE IN
WATERTOWN CAUSING SIGNIFICANT DAMAGE
1010 PM TSTM WND DMG 3 NE SMITHVILLE 35.98N 85.78W
07/27/2014 DE KALB TN 911 CALL CENTER
NUMEROUS TREES DOWN ACROSS ROADWAYS IN AREA OF
COOKEVILLE HIGHWAY AND PINE GROVE ROAD WITH SEVERAL
HOMES DAMAGED. EMA CURRENTLY ASSESSING DAMAGE IN AREA.
1015 PM TSTM WND DMG 4 SSW ANTIOCH 36.00N 86.69W
07/27/2014 DAVIDSON TN EMERGENCY MNGR
TREE DOWN IN JACKSON VALLEY SUBDIVISION
1020 PM TSTM WND DMG 8 W SPARTA 35.94N 85.61W
07/27/2014 WHITE TN AMATEUR RADIO
TREES DOWN ACROSS THE 2600 BLOCK OF OAK GROVE ROAD
1020 PM TSTM WND DMG 2 SSW BON AQUA 35.92N 87.35W
07/27/2014 HICKMAN TN FACEBOOK
TREE DOWN ON HOUSE IN LYLES
1030 PM HAIL SPARTA 35.93N 85.47W
07/27/2014 E0.88 INCH WHITE TN EMERGENCY MNGR
DIME TO NICKEL SIZE HAIL WITH POWER OUTAGES IN SPARTA
1030 PM TSTM WND DMG SPARTA 35.93N 85.47W
07/27/2014 WHITE TN EMERGENCY MNGR
A FEW TREES BLOWN DOWN ACROSS WHITE COUNTY
1030 PM TSTM WND DMG SPARTA 35.93N 85.47W
07/27/2014 WHITE TN AMATEUR RADIO
SEVERAL TREES WERE REPORTED DOWN AT TERRACE DRIVE AND
CEDAR LANE IN SPARTA.
1030 PM TSTM WND DMG SPARTA 35.93N 85.47W
07/27/2014 WHITE TN AMATEUR RADIO
POWER POLE SNAPPED IN HALF ACROSS FRED HILL ROAD
1045 PM TSTM WND DMG 7 E SPARTA 35.94N 85.35W
07/27/2014 WHITE TN AMATEUR RADIO
TREES DOWN ACROSS CROSSVILLE HIGHWAY
&&
EVENT NUMBER OHX1400475 OHX1400477 OHX1400476 OHX1400479 OHX1400478
OHX1400480 OHX1400481 OHX1400483 OHX1400482 OHX1400491 OHX1400508
OHX1400484 OHX1400486 OHX1400485 OHX1400495 OHX1400505 OHX1400498
OHX1400499 OHX1400496 OHX1400488 OHX1400506 OHX1400494 OHX1400503
OHX1400504 OHX1400507 OHX1400487 OHX1400493 OHX1400497 OHX1400509
OHX1400489 OHX1400500 OHX1400510 OHX1400490 OHX1400492 OHX1400502
OHX1400511 OHX1400501
SHAMBURGERThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 7:55 PM CDT | Severe Thunderstorm Warning | OHX | Robertson, Sumner | 35 min |
| Jul 27, 8:02 PM CDT | Special Weather Statement | OHX | Robertson | 28 min |
| Jul 27, 8:09 PM CDT | Special Weather Statement | OHX | Robertson | 21 min |
| Jul 27, 8:29 PM CDT | Special Weather Statement | OHX | Macon, Smith, Sumner, Trousdale | 31 min |
| Jul 27, 8:34 PM CDT | Special Weather Statement | OHX | Robertson | 26 min |
| Jul 27, 8:39 PM CDT | Severe Thunderstorm Warning | OHX | Macon, Smith, Sumner, Trousdale | 36 min |
| Jul 27, 8:41 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Robertson, Sumner | 34 min |
| Jul 27, 9:07 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Robertson, Sumner, Wilson | 23 min |
| Jul 27, 9:17 PM CDT | Special Weather Statement | OHX | Clay, Fentress, Jackson, Overton, Pickett, Putnam | 43 min |
| Jul 27, 9:23 PM CDT | Severe Thunderstorm Warning | OHX | Jackson, Putnam | 37 min |
| Jul 27, 9:29 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, DeKalb, Rutherford, Smith, Wilson | 46 min |
| Jul 27, 9:33 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Humphreys | 42 min |
| Jul 27, 9:53 PM CDT | Severe Thunderstorm Warning | OHX | Fentress | 21 min |
| Jul 27, 9:58 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Humphreys, Maury, Perry, Williamson | 47 min |
| Jul 27, 10:07 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Rutherford, Warren, White, Wilson | 38 min |
| Jul 27, 10:12 PM CDT | Special Weather Statement | OHX | Cumberland, Van Buren, White | 48 min |
| Jul 27, 10:35 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Cumberland, Van Buren, Warren, White | 40 min |
| Jul 27, 11:07 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Coffee, Grundy, Van Buren, Warren | 38 min |
| Jul 27, 11:43 PM CDT | Special Weather Statement | OHX | Grundy, Warren | 47 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.